| Model Number |
2546-00-451 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the threading on the tibial sleeve separator was too big, did not fit inside the other piece to work properly.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was returned for analysis.Physical examination of the product confirmed the complaint.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the dhr for lot 4354350 for the sleeve separator base rod indicates all parts were conforming.Due to this singular field complaint & return from the sleeve separator base rod (top level lot 4594844) , we know that not to be true.The component lot 4354350 was used for two top level assembly lots, of which are the initial complaint lot 4594844 (52pcs, manufacture date of 9 may 2019) and a preceding lot 4291636 (78pcs, manufacture date of 10 aug 2018).Device history review : the dhr for lot 4354350 indicates all parts were conforming.The lot 4354350 was used for two top level assembly lots, of which are the initial complaint lot 4594844 (52pcs, manufacture date of 9 may 2019).